Alert archive / Tennessee / River Flood Advisories in 2012

River Flood Advisory 3, NWS Nashville, TN

January 31, 20124 counties in Tennessee

NWS Nashville, TN issued this river flood advisory at Jan 31, 2012, 8:49 PM CST for 4 counties in Tennessee. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jan 31, 2012, 8:49 PM CST (02:49 UTC)
Expired
Feb 5, 2012, 6:00 PM CST
In force
5 days
Issued by
NWS Nashville, TN

Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Clifton (CLNT1).

Action stage
364 ft
Minor stage
370 ft
Moderate stage
376 ft
Major stage
385 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WGUS84 KOHX 010249
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
849 PM CST TUE JAN 31 2012

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 

. THE TENNESSEE RIVER AT CLIFTON IS ABOVE ACTION STAGE. IT SHALL REMAIN
ABOVE ACTION STAGE FOR THE NEXT FEW DAYS. IT IS NOT EXPECTED TO REACH
FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-011449-
/O.NEW.KOHX.FL.Y.0003.120201T0249Z-120202T1448Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM CST TUE JAN 31 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE TENNESSEE RIVER AT CLIFTON
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 364.5 FEET BY THURSDAY MORNING.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
9 follow-up statements
313 
WGUS84 KOHX 011442
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
841 AM CST WED FEB 1 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON REMAINS ABOVE ACTION STAGE AND IS EXPECTED
TO SLOWLY FALL OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-020241-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120202T1800Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
841 AM CST WED FEB 1 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL THURSDAY AFTERNOON.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 364.5 FEET BY TOMORROW MORNING.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
924 
WGUS84 KOHX 020221
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
821 PM CST WED FEB 1 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOVE ACTION STAGE FOR
THE NEXT FEW DAYS. THE RIVER SHOULD STAY WELL BELOW FLOOD STAGE CONCERNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-021421-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120203T1200Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
821 PM CST WED FEB 1 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL FRIDAY MORNING.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
241 
WGUS84 KOHX 021411
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
811 AM CST THU FEB 2 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE TO REMAIN ABOUT A FOOT ABOVE 
ACTION STAGE OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-030211-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120205T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
811 AM CST THU FEB 2 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SATURDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 365.0 FEET BY TOMORROW MORNING.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
069 
WGUS84 KOHX 022356
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
556 PM CST THU FEB 2 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON IS PROJECTED TO STAY ABOVE ACTION STAGE
FOR THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-031156-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120205T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
556 PM CST THU FEB 2 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SATURDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER IS FORECAST ABOVE 365 FEET UNTIL MIDNIGHT SATURDAY.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 365.2 FEET BY TOMORROW MORNING.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
055 
WGUS84 KOHX 031257
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
657 AM CST FRI FEB 3 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON REMAINS ABOVE ACTION STAGE. IT IS EXPECTED TO SLOWLY
FALL BELOW ACTION STAGE BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-040057-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120205T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
657 AM CST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SATURDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 364.5 FEET BY TOMORROW MORNING.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
546 
WGUS84 KOHX 040044
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
644 PM CST FRI FEB 3 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE ABOVE ACTION STAGE FOR
THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-041244-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120206T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
644 PM CST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SUNDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 364 FEET BY SUNDAY AFTERNOON.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
867 
WGUS84 KOHX 041229
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
629 AM CST SAT FEB 4 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE TO REMAIN ABOVE ACTION STAGE
OVER THE NEXT COUPLE OF DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-050029-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120206T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
629 AM CST SAT FEB 4 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SUNDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 364.4 FEET BY TOMORROW MORNING.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
997 
WGUS84 KOHX 050035
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
635 PM CST SAT FEB 4 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON CONTINUES TO BE ABOVE ADVISORY STAGE AND WILL
REMAIN THERE FOR THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-051235-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120206T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
635 PM CST SAT FEB 4 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SUNDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 363.8 FEET BY MONDAY MORNING.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
350 
WGUS84 KOHX 051221
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
621 AM CST SUN FEB 5 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL SLOWLY FALL TO BELOW ACTION STAGE BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-060000-
/O.CON.KOHX.FL.Y.0003.000000T0000Z-120206T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
621 AM CST SUN FEB 5 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL THIS EVENING.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 363.8 FEET BY TOMORROW MORNING.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 31, 8:16 PM CST, 33 minutes earlier.

Area forecast discussion, Jan 31, 8:16 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
816 PM CST TUE JAN 31 2012

.UPDATE...
INCREASED LOW TEMPS TNGT.

&&

.PREV DISCUSSION... /ISSUED 621 PM CST TUE JAN 31 2012/

UPDATE...
LATEST MODELS CONVERGE ON THE IDEA THAT DEEPER MOISTURE WILL MOVE
INTO MID TN TNGT...THO FORCING REMAINS WEAK. SCATTERED SHOWERS
DEVELOPING MOST AREAS. SHOWERS LKLY EAST OF I-65 AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 555 PM CST TUE JAN 31 2012/

UPDATE...

00Z TAF DISCUSSION.

AVIATION...

LATEST RADAR IMAGERY SHOWING SCATTERED SHOWERS DEVELOPING OVER
WESTERN ZONES...BUT SURFACE OBS INDICATE CONSIDERABLE LOW LEVEL
DRY AIR REMAINS IN PLACE. EXPECTING SOME PRECIP TO BE NEAR
THE AIRPORTS OVERNIGHT BUT BULK OF -SHRA WILL AFFECT BNA/CSV
DURING THE DAY ON WEDNESDAY. VFR CIGS THIS EVENING WILL GRADUALLY
LOWER AND BECOME MVFR/IFR ON WEDNESDAY...WITH OCCASIONAL MVFR VIS
DUE TO LIGHT RAIN. LOW CONFIDENCE ON ANY -TSRA AND WILL NOT
MENTION IN TAFS. WINDS TO REMAIN BELOW 10 KNOTS THROUGH THE TAF
PERIOD WITH SOUTH WINDS THIS EVENING GRADUALLY VEERING TO A MORE
SOUTHWEST DIRECTION ON WEDNESDAY.

PREV DISCUSSION... /ISSUED 353 PM CST TUE JAN 31 2012/

SHORT TERM...IT WAS UNSEASONABLY WARM AGAIN THIS AFTERNOON, WITH
TEMPERATURES SOARING INTO THE MIDDLE 60S OVER MOST OF THE MID
STATE (EXCEPT FOR UPPER 50S ALONG THE CUMBERLAND PLATEAU).

A COLD FRONT WILL APPROACH THE AREA TONIGHT, WITH SHOWERS AND
POSSIBLE THUNDERSTORMS SPREADING FROM OUR NORTHWESTERN COUNTIES
INTO EASTERN PARTS OF THE MID STATE BY SUNRISE WEDNESDAY.
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
WEDNESDAY AND WEDNESDAY NIGHT AS THE COLD FRONT DROPS SLOWLY
SOUTHEASTWARD ACROSS MIDDLE TENNESSEE.

STILL LOOKS LIKE A TEMPORARY DRY SPELL DURING THE THURSDAY
THROUGH FRIDAY MORNING PERIOD. HOWEVER, SHOWERS MAY START TO
WORK THEIR WAY INTO SOUTHWESTERN AREAS BY FRIDAY AFTERNOON, THEN
SPREAD ACROSS THE ENTIRE AREA FRIDAY NIGHT AND SATURDAY.

LONG TERM...GFS AND ECMWF DIFFER SIGNIFICANTLY IN THEIR SOLUTION
WITH THE UPPER LEVEL CUT-OFF LOW TO OUR WEST SATURDAY NIGHT
THROUGH SUNDAY NIGHT. THE ECMWF IS MUCH SLOWER WITH THIS SYSTEM,
KEEPING DEW POINTS AND TEMPERATURES HIGHER FOR A LONGER PERIOD OF
TIME (BEFORE THE COLD FRONT FINALLY PUSHES THROUGH). IN ADDITION,
ECMWF IS NOT AS FAST TO BRING WARM FRONT NORTHWARD ON FRIDAY.

FOR NOW, WILL KEEP WITH GFS SOLUTION AND THE IDEA OF A WARM FRONT
LIFTING BACK NORTH ACROSS OUR AREA FRIDAY AFTERNOON AND NIGHT.
WILL PROBABLY GO CLOSER TO THE GFS WITH COLD FRONTAL PASSAGE
SATURDAY NIGHT, AND SWEEP IT EAST OF THE MID STATE BY EARLY SUNDAY.
IF ECMWF PROVES TO BE CORRECT, THE COLD FRONT WILL STILL BE WEST
OF THE MID STATE EVEN INTO SUNDAY NIGHT, KEEPING US IN THE WARM
SECTOR MUCH LONGER.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Jan 31, 5:01 AM CST, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CST TUE JAN 31 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-011100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
501 AM CST TUE JAN 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 5:42 PM CSTSpecial Weather StatementOHXSumner33 min

Nearby

River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.